# SDR RAIA00406005

- Difficulty date: June 3, 2004
- Submitted: June 6, 2004
- Operation: Air carrier
- Aircraft: N831HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145232
- Aircraft time: 9,772 hours, 8,170 cycles
- System (JASC): 2797 · Flight Control System Wiring
- Part: Wire
- Condition: Broken
- Location: Pitch Trim
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

MAIN PITCH TRIM INOP.  MAINTENANCE REPAIRED BROKEN WIRE TO CAPTAIN'S TRIM SWITCH.
